# SDR RRXA000993

- Difficulty date: January 31, 2000
- Submitted: July 6, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- Aircraft time: 66,217 hours, 22,364 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: DOUGLAS
- Condition: Damaged
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND ELONGATED HOLES IN THE LEFT MID-WING L/E ON LOWER SURFACE AT STA XS 520.168, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED DOUBLER FROM 7075-T6 AND INSTALLED IAW DC-8 SRM 51-1-21 AND EO NR 99-236 WITH APPROVED 8110-3 DATED 1-13-00.
